| Catalog Number |
214227160 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during incoming inspection, a warehouse team member found a scratch on the sterile packaging.It cannot be confirmed that the sterility was not compromised.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).Foreign - event occurred in (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
During investigation, evaluation of the returned product identified that there is a scratch on the sterile pouch that did not go through.Sterility has not been compromised.The initial report should be voided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.During investigation, evaluation of the returned product identified that there is a scratch on the sterile pouch that did not go through.Sterility has not been compromised.The initial report should be voided.The device history record was reviewed and no discrepancies relevant to the reported event were found.The product was likely conforming when it left zimmer biomet control.A definitive root cause cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.